# SDR CALA2024101700851

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 69,783 hours, 31,058 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LG PG 9557478, FUEL CAP FOUND TO BE MISSING UPON ARRIVAL REF LG PG 9557478 FOR CDL IN REF REFUEL/DEFUEL CAP FOUND MISSING ADD EMP:U352788
